Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 34, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 17, 2023, 12:07 AM CDT for Maverick County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 17, 2023, 12:07 AM CDT (05:07 UTC)
- Expired
- Mar 17, 2023, 12:45 AM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 63 km from the middle of the area, began a volume at 05:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 5.1 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 845 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 2289 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
025
WUUS54 KEWX 170507
SVREWX
TXC323-170545-
/O.NEW.KEWX.SV.W.0034.230317T0507Z-230317T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1207 AM CDT Fri Mar 17 2023
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Central Maverick County in south central Texas...
* Until 1245 AM CDT.
* At 1206 AM CDT, a severe thunderstorm was located 7 miles southwest
of Radar Base, or 8 miles northwest of Eagle Pass, moving east at
25 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Eagle Pass, Chula Vista, Radar Base, Rosita, Siesta Acres, Eidson
Road, Fabrica, Elm Creek, Las Quintas Fronterizas and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2863 10045 2864 10045 2864 10046 2866 10050
2871 10051 2874 10051 2876 10053 2880 10053
2883 10055 2883 10058 2885 10057 2887 10059
2885 10026 2859 10027
TIME...MOT...LOC 0506Z 272DEG 23KT 2877 10060
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY2 follow-up statements
704
WWUS54 KEWX 170525
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1225 AM CDT Fri Mar 17 2023
TXC323-170545-
/O.CON.KEWX.SV.W.0034.000000T0000Z-230317T0545Z/
Maverick TX-
1225 AM CDT Fri Mar 17 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL MAVERICK COUNTY...
At 1225 AM CDT, a severe thunderstorm was located near Eagle Pass,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Eagle Pass, Chula Vista, Radar Base, Rosita, Siesta Acres, Eidson
Road, Fabrica, Elm Creek, Las Quintas Fronterizas and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.
&&
LAT...LON 2882 10054 2885 10054 2886 10039 2885 10026
2861 10027 2866 10049 2866 10050 2871 10051
2874 10051 2876 10053 2880 10053
TIME...MOT...LOC 0525Z 273DEG 22KT 2876 10047
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
QUIGLEY076
WWUS54 KEWX 170541
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1241 AM CDT Fri Mar 17 2023
TXC323-170550-
/O.EXP.KEWX.SV.W.0034.000000T0000Z-230317T0545Z/
Maverick TX-
1241 AM CDT Fri Mar 17 2023
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MAVERICK COUNTY WILL
EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Maverick, Dimmit, and Zavala counties until 115 AM CST.
LAT...LON 2882 10054 2885 10054 2886 10039 2885 10026
2861 10027 2866 10049 2866 10050 2871 10051
2874 10051 2876 10053 2880 10053
TIME...MOT...LOC 0540Z 272DEG 23KT 2876 10037
$$
QUIGLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 6:19 PM CDT, 5 hours 48 minutes earlier.
Area forecast discussion, Mar 16, 6:19 PM CDT, 5 hours 48 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 619 PM CDT Thu Mar 16 2023 ...New AVIATION... .SHORT TERM... (Tonight through Friday night) Issued at 225 PM CDT Thu Mar 16 2023 Cloudy conditions with breezy southerly flow continues this afternoon. The large area of light rain and drizzle will continue to shift east through the remainder of the day as the low-level lift responsible for the activity also shifts east. Temperatures are currently in the 70s and low 80s for most locations and should top out later this afternoon in the 80s for much of the area. All eyes will point to the northwest this evening as a cold front advances southward. This front is expected to enter the northern counties around 9-10 PM. There should be a broken line of showers and storms along this boundary as it advances south through the CWA overnight. CAPE values near 1500-2000 J/kg and adequate shear should support the threat of strong to severe storms with this activity. The latest Day 1 Outlook from The Storm Prediction Center continues with the slight risk for most of the area and this is very reasonable. The main threat with any activity will be straight-line winds and large hail. Can't completely rule out an isolated tornado, but with the low-level jet shifting east, weak westerly winds at 850 will limit the threat when the front arrives. Scattered post-frontal rainfall will likely continue through the night before ending around sunrise tomorrow. The main issue behind the front will be strong northerly winds. Sustained speeds will be near 20-30 mph with higher gusts and a Wind Advisory has been issued. Behind the front on Friday, temperatures will be much cooler with highs in the 50s to near 60. Another weak disturbance will bring a decent coverage of mid-level lift to the area. High-res models continue to show a large area of precipitation developing in the mid- levels from this lift. Forecast soundings initially show dry air in the low-levels with large surface dewpoint depressions. However with cold air aloft, the precipitation will develop as snow and remain snow as it falls towards the surface until it encounters warmer air. Expect melting to rain to occur initially over the entire are, but with the large dewpoint depressions, wetbulb temperatures will likely be in the middle 30s for much of the Hill Country. If the precipitation is heavy enough, moistening of the dry layer can be expected and temperatures would theoretically fall to these wetbulb temperatures or perhaps a degree or two colder with dynamical cooling. Will expand the mention of the rain/snow mix Friday night to be near the 36 degree wetbulb temperature of the GFS. Erring on the side of the caution as the HRRR/NSSL WRF are a bit colder. This places the rain snow mix west of a line from northern Val Verde County eastward into Bandera County, Kendall County, and Llano County. With temperatures likely remaining above freezing, not expecting many issues other than some temporary minor accumulations possible on elevated/grassy surfaces. No products are needed for this at this time. && .LONG TERM... (Saturday through Thursday) Issued at 225 PM CDT Thu Mar 16 2023 Precipitation will be ongoing at the start of the long term period. Temperature profiles suggest a rain and snow mix over the western Hill Country and southern Edwards Plateau. We still don't expect any significant impacts with only minor accumulations possible on elevated/grassy surfaces. The upper level pattern will be a broad trough over the southern part of the country during the weekend and early next week. A number of shortwave troughs will move through this pattern keeping our weather unsettled. Saturday and Sunday there will be a good chance for rain over the Rio Grande Plains with lower chances to the east. Low rain chances will continue through Tuesday. Tuesday night the low level flow will turn back to the southeast bringing a warm, moist airmass. Isentropic lift in this flow regime will produce low chances for rain over the eastern half of the CWA. && .AVIATION... (00Z TAFS) Issued at 538 PM CDT Thu Mar 16 2023 Active weather expected for the 00z TAF cycle. While isolated convection can't be ruled out prior to 3z for the I-35 corridor terminals, the primary window of convection expected to impact the terminals is associated with a southward progressing cold front. Have sped up the frontal passage and introduction VCTS by an hour compared to the the previous issuance given recent trend in hi-res guidance. Expect to see lowered visby and ceilings should convection impact the terminals directly. Haven't changed the end time of showers at the terminals given potential for post-frontal overrunning showers. Gusty northerly winds will also persist through the last 12 hours of this TAF cycle with the exception being the 30 hr terminals that will see the decrease in winds after 00z Saturday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 80 43 57 40 / 50 80 40 20 Austin Bergstrom Intl Airport 80 41 56 39 / 50 80 40 20 New Braunfels Muni Airport 82 44 58 39 / 50 90 40 30 Burnet Muni Airport 81 40 55 38 / 40 50 20 10 Del Rio Intl Airport 90 49 61 41 / 10 70 20 70 Georgetown Muni Airport 80 40 56 39 / 50 70 40 10 Hondo Muni Airport 85 45 58 37 / 40 70 30 50 San Marcos Muni Airport 80 43 56 39 / 50 90 40 30 La Grange - Fayette Regional 76 43 54 41 / 70 90 50 20 San Antonio Intl Airport 84 44 58 40 / 50 80 30 40 Stinson Muni Airport 87 46 58 40 / 40 80 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 9 PM this evening to noon CDT Friday for Atascosa-Bandera-Bastrop-Bexar-Blanco-Burnet-Caldwell-Comal-De Witt- Dimmit-Edwards-Fayette-Frio-Gillespie-Gonzales-Guadalupe-Hays- Karnes-Kendall-Kerr-Kinney-Lavaca-Lee-Llano-Medina-Real-Travis- Uvalde-Val Verde-Williamson-Wilson-Zavala. && Short-Term...29 Long-Term...05 Aviation...36
Hazardous weather outlook, Mar 16, 2:50 PM CDT, 9 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 250 PM CDT Thu Mar 16 2023 TXZ171>173-183>194-202>209-217>225-228-172000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 250 PM CDT Thu Mar 16 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. Periods of showers and thunderstorms are expected today through tonight as a dryline and cold front move across our area. Severe storms are possible across all of South Central Texas, including the Edwards Plateau, Hill Country, I-35 corridor, Rio Grande and Coastal Plains. The primary threats will be large hail and isolated damaging wind gusts this afternoon, then damaging wind gusts and isolated large hail this evening into tonight. Cannot rule out an isolated tornado or two. Heavy downpours can also be expected with the stronger storms. Strong northerly winds will surge in behind the cold front later this evening through Friday morning. Sustained winds of 20 to 30 mph and gusts of 35 to 50 mph are expected. A Wind Advisory is in effect for tonight for most of South-Central Texas. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong northerly winds will linger Friday morning. Sustained winds of 20 to 30 MPH and gusts of 35 to 45 mph are expected. A Wind Advisory is in effect for tonight for most of South-Central Texas through noon Friday. A rain/snow mix is possible in the Hill Country Friday night and Saturday morning. Minor accumulations on grassy surfaces are possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Mar 16, 10:52 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1052 PM CDT Thu Mar 16 2023
TXZ193-194-209-170430-
Bastrop TX-Fayette TX-Lee TX-
1052 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of east central
Bastrop, southeastern Lee and northeastern Fayette Counties through
1130 PM CDT...
At 1051 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Giddings, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Giddings, La Grange, Smithville, Fayetteville, Round Top, Carmine,
Northrup, Rutersville, Warrenton, Ledbetter, Waldeck, Plum, Buescher
State Park, Hills, Mullins Prairie, Nechanitz, Serbin, Rabbs Prairie,
Ellinger and Warda.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 100 AM CDT for south central
Texas.
&&
LAT...LON 2980 9672 2998 9725 3023 9708 3020 9675
3016 9679 3014 9677 3015 9671 3017 9669
3015 9668 3015 9665 3013 9665 3011 9663
3008 9663 2996 9657
TIME...MOT...LOC 0351Z 283DEG 30KT 3007 9694
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Mar 16, 11:05 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1105 PM CDT Thu Mar 16 2023
TXZ184-185-202-170445-
Kinney TX-Edwards TX-Real TX-
1105 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of northeastern Kinney,
south central Edwards and southwestern Real Counties through 1145 PM
CDT...
At 1105 PM CDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Camp Wood, or 24 miles northeast of Brackettville,
moving northeast at 35 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible.
Locations impacted include...
Camp Wood, Vance and Barksdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2969 9975 2962 9993 2962 10011 2956 10011
2952 10021 2963 10028 2990 9990
TIME...MOT...LOC 0405Z 241DEG 30KT 2961 10018
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
QUIGLEYSpecial weather statement, Mar 16, 11:23 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1123 PM CDT Thu Mar 16 2023
TXZ209-170500-
Fayette TX-
1123 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of northeastern Fayette
County through MIDNIGHT CDT...
At 1122 PM CDT, Doppler radar was tracking a strong thunderstorm over
Round Top, or 13 miles northeast of La Grange, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange, Fayetteville, Round Top, Carmine, Rutersville, Warrenton,
Ledbetter, Waldeck, Rabbs Prairie, Ellinger, Walhalla, Willow
Springs, Winedale, Rek Hill, Mullins Prairie and Nechanitz.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2979 9672 2987 9695 3016 9679 3014 9677
3015 9671 3016 9669 3015 9668 3015 9665
3012 9664 3008 9663 3006 9662 3004 9662
2996 9657
TIME...MOT...LOC 0422Z 278DEG 32KT 3002 9669
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 16, 11:30 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Thu Mar 16 2023
TXZ183-184-202-170515-
Kinney TX-Val Verde TX-Edwards TX-
1130 PM CDT Thu Mar 16 2023
...Strong thunderstorms will impact portions of northwestern Kinney,
southwestern Edwards and east central Val Verde Counties through 1215
AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Carta Valley to 15 miles
northeast of Long Point to 13 miles north of Laughlin AFB to 7 miles
north of Amanda. Movement was northeast at 40 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Carta Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3000 10064 2996 10050 2987 10043 2972 10040
2935 10072 2948 10075 2954 10078 2963 10089
TIME...MOT...LOC 0430Z 216DEG 34KT 2964 10079 2960 10074 2954 10071
2948 10069
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
QUIGLEYSpecial weather statement, Mar 16, 11:46 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1146 PM CDT Thu Mar 16 2023
TXZ193-207>209-223-170530-
Guadalupe TX-Caldwell TX-Bastrop TX-Fayette TX-Gonzales TX-
1146 PM CDT Thu Mar 16 2023
...A strong thunderstorm will impact portions of Caldwell,
northeastern Guadalupe, southwestern Bastrop, northern Gonzales and
southwestern Fayette Counties through 1230 AM CDT...
At 1145 PM CDT, Doppler radar was tracking a strong thunderstorm over
Luling, moving southeast at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
New Braunfels, Seguin, Lockhart, Gonzales, Luling, Flatonia,
McQueeney, Waelder, Kingsbury, Staples, Muldoon, Fentress, Cistern,
Palmeto State Park, Geronimo, Rosanky, Brownsboro, Delhi, Joliet and
Rockne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2965 9810 3002 9749 2981 9699 2936 9744
TIME...MOT...LOC 0445Z 297DEG 26KT 2970 9764
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Mar 17, 12:00 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1200 AM CDT Fri Mar 17 2023
TXZ217-170545-
Maverick TX-
1200 AM CDT Fri Mar 17 2023
...A strong thunderstorm will impact portions of central Maverick
County through 1245 AM CDT...
At 1200 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Radar Base, or 9 miles west of Eagle Pass, moving
east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Eagle Pass, Chula Vista, Rosita, Siesta Acres, Eidson Road, Fabrica,
Elm Creek, Las Quintas Fronterizas and Seco Mines.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2860 10043 2861 10045 2864 10045 2864 10046
2866 10050 2871 10051 2874 10051 2876 10053
2880 10053 2883 10055 2883 10058 2884 10058
2880 10028 2857 10035
TIME...MOT...LOC 0500Z 280DEG 25KT 2876 10064
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
QUIGLEYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 7:02 PM CDT | Special Weather Statement | EWX | Burnet | 43 min |
| Mar 16, 7:29 PM CDT | Special Weather Statement | EWX | Burnet | 46 min |
| Mar 16, 8:21 PM CDT | Special Weather Statement | EWX | Williamson | 39 min |
| Mar 16, 8:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 26 min |
| Mar 16, 8:45 PM CDT | Severe Thunderstorm Warning | EWX | Williamson | 47 min |
| Mar 16, 9:01 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Mar 16, 9:10 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Travis | 65 min |
| Mar 16, 9:32 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| Mar 16, 9:35 PM CDT | Special Weather Statement | EWX | Williamson | 40 min |
| Mar 16, 9:41 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Hays, Travis | 48 min |
| Mar 16, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 40 min |
| Mar 16, 10:52 PM CDT | Special Weather Statement | EWX | Fayette | 38 min |
| Mar 16, 11:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Mar 16, 11:23 PM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| Mar 16, 11:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| Mar 16, 11:46 PM CDT | Special Weather Statement | EWX | Caldwell, Gonzales | 44 min |
| Mar 17, 12:00 AM CDT | Special Weather Statement | EWX | Maverick | 45 min |
| Mar 17, 12:36 AM CDT | Special Weather Statement | EWX | Medina | 39 min |
| Mar 17, 12:37 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 38 min |
| Mar 17, 12:46 AM CDT | Special Weather Statement | EWX | Maverick | 29 min |
| Mar 17, 1:01 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 59 min |
| Mar 17, 1:08 AM CDT | Tornado Warning | EWX | Dimmit, Zavala | 23 min |
| Mar 17, 1:47 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 43 min |
| Mar 17, 2:18 AM CDT | Special Weather Statement | EWX | Frio | 42 min |
| Mar 17, 2:27 AM CDT | Special Weather Statement | EWX | Dimmit | 63 min |
| Mar 17, 2:45 AM CDT | Special Weather Statement | EWX | Atascosa | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.